# SDR CHQA200600012

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 6,922 hours, 6,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3025103
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT HAND OVERWING EMERGENCY LIGHT IAW EMB 145 MM 33-44-02.  OPS CHECK GOOD.
